# SDR CALA2019092301627

- Difficulty date: September 23, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N33284
- Make and model: Boeing 737824
- Aircraft serial: 31635
- Aircraft time: 51,595 hours, 18,314 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Condition: Loose
- Location: L1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CLOSING OF DOOR 1L. SLIDE CAME LOOSE. LOCK FOR SLIDE REPLACEMENT TECH REPLACED SLIDE REMOVED AND REPLACED 1L DOOR SLIDE. REF AMM 25-66-01-000-802 & 25-66-01-400-801. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1306728  SN OFF 1237 SLIDE, B737NG, OFF 29-2566-9-0005 1237 ON 29-2566-9-0005 0335 INSP. INSTALL OF L1 DOOR SLIDE REF AMM 25-66-01-400-801.
